# SDR AWXA200200949

- Difficulty date: September 4, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR  - DURING C-03 CHECK A 1/2" CRACK WAS FOUND ON STRINGER TIE CLIP AT BS 727E, STRINGER 5 R/H. MAINTENANCE REMOVED THE DAMAGED STINGER TIE CLIP AT BS 727E, STRINGER 5 R/H, FABRICATED A NEW REPLACEMENT TIE CLIP; INSTALLED REPAIR PART IAW DWG 69-35352, AND B737-300 SRM 51-40-02, PG. 3.
